MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI SR; Pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI SR; Pacemaker
Model Number L110
Medical Device Problem Codes Pacing Problem (1439); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Death
Event or Problem Description
It was reported the pacemaker patient passed away on (b)(6) 2026.The patient's daughter stated that the pacemaker "failed to work".Technical services discussed that if the patient had damage to the myocardium the ability to pace may have been compromised.In addition, if the patient had a fast arrhythmic event the pacemaker doesn't treat that.The patient was cremated, and it is unknown if the pacemaker will be returned.The daughter stated that she would reach out to the doctor's office.It was additionally reported that the patient had been on dialysis at the time of death.The pacemaker had been set with a lower rate limit of 40 beats/minute; however, monitors had been displaying 30 beats/minute which was possibly misinterpreted.Despite good faith effort, no further details were obtained regarding the event.
 
Event or Problem Description
It was reported the pacemaker patient passed away on (b)(6) 2026.The patient's daughter stated that the pacemaker "failed to work".Technical services discussed that if the patient had damage to the myocardium the ability to pace may have been compromised.In addition, if the patient had a fast arrhythmic event the pacemaker doesn't treat that.The patient was cremated, and it is unknown if the pacemaker will be returned.The daughter stated that she would reach out to the doctor's office.It was additionally reported that that the patient had been on dialysis at the time of death.The pacemaker had been set with a lower rate limit of 40 beats/minute; however, monitors had been displaying 30 beats/minute which was possibly misinterpreted.Despite good faith effort, no further details were obtained regarding the event.
 
Additional Manufacturer Narrative
Device technical analysis: this product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Labeling review: review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Risk assessment: a risk review was completed and confirmed that the event of death was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
ESSENTIO? MRI SR
Common Device Name
Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25349933
Report Number2124215-2026-29126
Device Sequence Number10311480
Product Code LWP
UDI-Device Identifier00802526558948
UDI-Public(01)00802526558948(17)260312
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/12/2026
Device Model NumberL110
Device Catalogue NumberL110
Device Lot Number914985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date08/21/2026
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age85 YR
Patient SexMale